# SDR AALA20141010004

- Difficulty date: October 9, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 74,910 hours, 39,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD EMER LIGHTS FOUND DIM.  REPLACED BATTERY PACK FOR FWD CABIN OVERHEAD EMER LIGHTS.  OPERATIONS CHECKED NORMAL.
